JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HAUSDORFF DIMENSION OF DERANGED CANTOR SET WITHOUT SOME BOUNDEDNESS CONDITION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HAUSDORFF DIMENSION OF DERANGED CANTOR SET WITHOUT SOME BOUNDEDNESS CONDITION
Baek, In-Soo;
  PDF(new window)
 Abstract
A deranged Cantor set (without the uniform bounded-ness condition away from zero of contraction ratios) whose weak local dimensions for all points coincide has its Hausdorff dimension of the same value of weak local dimension. We will show it using an energy theory instead of Frostman`s density lemma which was used for the case of the deranged Cantor set with the uniform boundedness condition of contraction ratios. In the end, we will give an example of such a deranged Cantor set.
 Keywords
Hausdorff dimension;Cantor set;weak local dimension;
 Language
English
 Cited by
 References
1.
Real Analysis Exchange, 1994. vol.19. 1, pp.269-273

2.
Real Analysis Exchange, 2001. vol.26. 2, pp.553-558

3.
Acta Math. Hungar, 2003. vol.99. 4, pp.279-283 crossref(new window)

4.
Fractal geometry, 1990.